MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TAPERED SPACER ARTICUL/EZE +10; HEMI HIP IMPLANT : HIP FEMORAL AUGMENT

DEPUY ORTHOPAEDICS INC US TAPERED SPACER ARTICUL/EZE +10; HEMI HIP IMPLANT : HIP FEMORAL AUGMENT
Catalog Number 136314000
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/07/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint : (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient¿s hemiarthroplasty was migrating superior in the socket and needed revision.Doi: (b)(6) 2019.Dor: may 7, 2019.Right hip.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary
=
> no device associated with this report was received for examination.A worldwide lot specific complaint database search, or device history record (dhr) review, was not possible because the required lot number was not provided.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TAPERED SPACER ARTICUL/EZE +10
Common Device Name
HEMI HIP IMPLANT : HIP FEMORAL AUGMENT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8645666
Report Number1818910-2019-94579
Device Sequence Number1936058
Product Code LZY
UDI-Device Identifier10603295032694
UDI-Public10603295032694
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K903084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number136314000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/07/2019
Supplement Date Received by Manufacturer06/21/2019
Initial Report FDA Received Date05/28/2019
Supplement Report FDA Received Date06/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient Weight70